# SDR ASMF200601008

- Difficulty date: January 14, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 38,546 hours, 14,789 cycles
- Engine: Pwa PW2037
- Engine time: 33,342 hours, 12,542 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF OIL LOW PRESSURE AND HIGH EGT INDICATIONS DURING THE LEFT ENGINE STARTING.  AT PLATFORM, THE TECHNICAL PERSONNEL PERFORMED AN ENGINE STARTING TEST IAW MM 71-00-04, ALL CORRECT.  DURING OVERNIGHT SERVICE, THE LEFT ENGINE PARAMETERS WERE VERIFIED IAW M/M 71-00-01, TESTED CORRECT.
